# SDR FDEA201705261522

- Difficulty date: May 26, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 14,332 hours, 8,030 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752016
- Part serial: 09033H8808
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 370,WINDOW HEAT FAULT. FO WINDSHIELD CRACKED FROM LOWER LEFT CORNER MIDWAY DIAGONALLY ACROSS.  R & R THE FIRST OFFICER`S WINDSHIELD IAW AMM 56-11-11-04. OPS CHECKED GOOD IAW AMM A300 30-42-00-05. OK FOR SERVICE.
